Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Index of reducibility of distinguished parameter ideals and sequentially Cohen-Macaulay modules
HTML articles powered by AMS MathViewer

by Hoang Le Truong PDF
Proc. Amer. Math. Soc. 141 (2013), 1971-1978 Request permission

Abstract:

It is shown that every sequentially Cohen-Macaulay module eventually has constant index of reducibility for distinguished parameter ideals.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 13D45, 13H10
  • Retrieve articles in all journals with MSC (2010): 13D45, 13H10
Additional Information
  • Hoang Le Truong
  • Affiliation: Institute of Mathematics, 18 Hoang Quoc Viet Road, 10307 Hanoi, Viet Nam
  • MR Author ID: 842253
  • Email: hltruong@math.ac.vn
  • Received by editor(s): August 27, 2011
  • Received by editor(s) in revised form: October 4, 2011
  • Published electronically: January 25, 2013
  • Communicated by: Irena Peeva
  • © Copyright 2013 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 141 (2013), 1971-1978
  • MSC (2010): Primary 13D45; Secondary 13H10
  • DOI: https://doi.org/10.1090/S0002-9939-2013-11515-7
  • MathSciNet review: 3034424